# SDR AU001245

- Difficulty date: December 28, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR2212
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) BAGGAGE BAY SMOKE DETECTOR FAULTY. HEATER HOT AIR VALVE STUCK INOPEN'' POSITION.
